# SDR DALA2017040202733

- Difficulty date: April 1, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 74,943 hours, 34,034 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

A/C PACK SCRUBBER HAD A BAD ODOR EMITTING DURING DESCENT, CHANGED RECIRCULATION FILTERS, REPLACED NR 1 OZONE CONVERTER, HISTORY OF APU OIL CONSUMPTION, LEAK CHECKED APU & FOUND OIL LEAK AT APU OIL FILTER DELTA P SWITCH,  REPLACED DPI SWITCH.
